# SDR UPS06446913

- Difficulty date: May 11, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD BS 480 LBL 33-63 CORRODED.  CORROSION BLEND OUT 0.034" BY 1" BY 20" EXCEED SRM LIMIT.  BS 480 BL0 TO LBL78 FLOORBEAM UPPER CHORD.  REPAIRED AS PER SRM 53-10-07 FIG 10.
